MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 801 ANALYTICAL UNIT; IMMUNOCHEMISTRY ANALYZER
Model Number E801
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alarm trace did not show a conspicuous event.The investigation found that the sample was run in a non-standard sample cup.Based on the data provided, a general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys free psa immunoassay results for 1 patient sample on a cobas e 801 analytical unit.The initial free psa result was 6.58 ng/ml.The repeat result was 3.19 ng/ml.The initial result was not reported outside of the laboratory.The repeat result was deemed correct.The reagent lot is 61763201.The expiration date is 30-jun-2023.
 
Additional Manufacturer Narrative
Calibration was last performed on 11-jul-2022 and showed signals below the expected range.Qc performed on the day of the event was acceptable.

Brand Name
COBAS E 801 ANALYTICAL UNIT
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15762663
Report Number1823260-2022-03564
Device Sequence Number15509144
Product Code JJE
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE801
Device Catalogue Number08454345001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown